# SDR 96FDEA00311

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 950 IS CORRODED AROUND SCREW HOLES TOP AND BOTTOM OF BEAM FROM SEAT TRACK NR 3 TO NR 5.  REMOVED CORROSION PER 51-10-06, OUT OF LIMITS.  REPAIRED PER ESO 11782 AND FEDEX EA 7-5310-27477.
